Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 87

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Asymptotic properties of absolutely continuous functions and strong laws of large numbers for renewal processes
V. V. Buldygin, O. I. Klesov and J. G. Steinebach.
Theor. Probability and Math. Statist. 87 (2013), 1-12
Abstract, references and article information
Full-text PDF
Diffusion approximation of systems with weakly ergodic Markov perturbations. I
A. Yu. Veretennikov and A. M. Kulik.
Theor. Probability and Math. Statist. 87 (2013), 13-29
Abstract, references and article information
Full-text PDF
On the asymptotic behavior of a sequence of random variables of interest in the classical occupancy problem
Rita Giuliano and Claudio Macci.
Theor. Probability and Math. Statist. 87 (2013), 31-40
Abstract, references and article information
Full-text PDF
The distance between fractional Brownian motion and the subspace of martingales with “similar” kernels
V. Doroshenko, Yu. Mishura and O. Banna.
Theor. Probability and Math. Statist. 87 (2013), 41-49
Abstract, references and article information
Full-text PDF
Busy period and stationary distribution for the queueing system $\mathbf{M^{𝜃}/G/1/∞}$ with a threshold switching between service modes
K. Yu. Zhernovyĭ.
Theor. Probability and Math. Statist. 87 (2013), 51-63
Abstract, references and article information
Full-text PDF
Maximal coupling procedure and stability of discrete Markov chains. II
M. V. Kartashov and V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 87 (2013), 65-78
Abstract, references and article information
Full-text PDF
Functional law of the iterated logarithm type for a skew Brownian motion
I. H. Krykun.
Theor. Probability and Math. Statist. 87 (2013), 79-98
Abstract, references and article information
Full-text PDF
Singularity and fine fractal properties of a certain class of infinite Bernoulli convolutions with an essential intersection
M. V. Lebid’ and G. M. Torbin.
Theor. Probability and Math. Statist. 87 (2013), 99-115
Abstract, references and article information
Full-text PDF
Interpolation of functionals of stochastic sequences with stationary increments
M. M. Luz and M. P. Moklyachuk.
Theor. Probability and Math. Statist. 87 (2013), 117-133
Abstract, references and article information
Full-text PDF
Estimates for the probability that a system of random equations is solvable in a given set of vectors over the field $GF(3)$
V. I. Masol and L. O. Romashova.
Theor. Probability and Math. Statist. 87 (2013), 135-152
Abstract, references and article information
Full-text PDF
The dynamics of the mean mass of a solution of the stochastic porous media equation
S. A. Mel’nik.
Theor. Probability and Math. Statist. 87 (2013), 153-161
Abstract, references and article information
Full-text PDF
Properties of the optimal stopping domain in the Lévy model
A. G. Moroz.
Theor. Probability and Math. Statist. 87 (2013), 163-170
Abstract, references and article information
Full-text PDF
Discrete representations of second order random functions. II
O. I. Ponomarenko.
Theor. Probability and Math. Statist. 87 (2013), 171-183
Abstract, references and article information
Full-text PDF
Riemann integral of a random function and the parabolic equation with a general stochastic measure
V. Radchenko.
Theor. Probability and Math. Statist. 87 (2013), 185-198
Abstract, references and article information
Full-text PDF
Approximation of random variables by functionals of the increments of a fractional Brownian motion
G. M. Shevchenko and T. O. Shalaiko.
Theor. Probability and Math. Statist. 87 (2013), 199-208
Abstract, references and article information
Full-text PDF